# SDR REXA2015092600901

- Difficulty date: September 26, 2015
- Submitted: September 28, 2015
- Operation: Air carrier
- Aircraft: N934XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15198
- Aircraft time: 17,578 hours, 11,242 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTED EMER EXIT SIGN, FLOOR LEVEL, AT SERVICE DOOR NEEDS TO BE RELAMPED.  RELAMPED IAW AMM 33-51-11.  OPERATIONS GOOD.
